# SDR USAA2009092892645

- Difficulty date: September 25, 2009
- Submitted: September 29, 2009
- Operation: Air carrier
- Aircraft: N622AW
- Make and model: Airbus A320-231
- Aircraft serial: 54
- Aircraft time: 63,481 hours, 28,462 cycles
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Part number: C13043BA04
- Part serial: Q00194007541
- Condition: Defective
- Location: Autopilot Sys
- Part time: 19,676 hours, 7,836 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLT 71 PHX-SEA - ATO - TAKEOFF WAS ABORTED AT 80 KNOTS DUE TO THRUST SEQUENCING ECAM WARNING.  MAINTENANCE REPLACED NR 1 FMGC RACK CONNECTOR AND BOTH FLIGHT MANAGEMENT GUIDANCE COMPUTERS.
